I have narcolepsy, severe sleep apnea, and Insomnia. I have a c-pap with a setting of 13. I try to use it after a couple hours I wake up feeling in panic like I cant breath and rip it off.
I take 10mg of Zolpidem to help me sleep. but some times I just lay awake feeling goofy. During the day ( even on the rare I do feel rested.
I fall asleep standing, sitting, talking to others. No matter how hard I try not to. Thats with takeing Nuvigil to stay awake. Ive tried 250mg. that gives very bad head aches and cheast pains. also tried takeing 50mg pills every two hours. that help head aches be less severe. but still have cheast pains. I have had auto accdents from falling asleep. and lost two jobs over this. Being late and falling asleep at work. I have no short term memory, and its hard to think clearly. I feel like Im going insane. Oh I have dreams when falling asleep at work even though is only a few secs to a min or two.
Excessive daytime sleepiness can occur, due to inadequate sleep at night due to sleep disorders like obstructive sleep apnea. Ensure to use the CPAP machine regularly. Go for regular follow ups with your doctor to check to see if the apneas are under control and if your sleep is adequate. If in spite of this if Excessive daytime sleepiness persists then other disorders like narcolepsy need to be considered. Adderall is used to treat narcolepsy.
Follow good sleep hygiene measures like going to bed at the same time, waking up at the same time, avoidance of alcohol, smoking and caffeinated beverages. Maintain warm, comfortable bedroom environment and engage in relaxing activities like a warm bath before bed time. This promotes good sleep and reduces the severity of symptoms of sleep disorders.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.